# SDR DALA2018020900822

- Difficulty date: February 9, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,695 hours, 23,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE ON FRAME CHANNEL STATION Y 727C STR 25R. MAINTENANCE REPAIRED WITH ETI-37-18-340 REV.2 AND ERA 565680-14 REV ORIGINAL.
